MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE; PEN NEEDLE

HTL-STREFA S.A. TECHLITE; PEN NEEDLE
Model Number 32G X 6MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer contols the force removal pen needles (for cap) from pen.No special capa.
 
Event or Problem Description
Customer is stating that over the course of time she found defective needles in her techlite pen needle product.She uses humalog kwik pens.She states that she is finding dull needles that will not go through her skin and some are broken or crooked.

Brand Name
TECHLITE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-03 5
PL  95-035
MDR Report Key9537456
Report Number9613304-2019-00088
Device Sequence Number19403890
Product Code FMI
UDI-Device Identifier10015482236325
UDI-Public(01)10015482236325(17)231201(10)Y46ZP5
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2023
Device Model Number32G X 6MM
Device Catalogue Number8648
Device Lot NumberY46ZP5
Was Device Available for Evaluation? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1